mood swings on contraceptive pill

Watch
Helianthuss
Badges: 14
Rep:
?
#1
Report Thread starter 2 weeks ago
#1
I’ve been taking microgynon and off for a few months now, mainly coming off of it because it makes me really damn angry. I tried to go back on it again but once again, after two weeks, I’m a monster. I need to find a combination pill (because I get cystic acne as well) that won’t affect my mood so much... My doctor has given me Yasmin to try, but I just wanted to know what anyone else who has been on Yasmin’s mood was like. Did it negatively affect your mood?
It might also help to know that I’m on antidepressants so my mood is kinda messed up anyway!
Thanks
0
reply
I _ Love _ You
Badges: 7
Rep:
?
#2
Report 2 weeks ago
#2
Yes , different hormones of different medicines are fighting each other in your body and your blood and make you REALLY DAMN ANGRY ( as you said in your thread) .
Use a condom instead of pills as long as you are on the pill(antidep) . Tell him be very careful when he cums inside condom and check it after pulling out .
Last edited by I _ Love _ You; 2 weeks ago
0
reply
Helianthuss
Badges: 14
Rep:
?
#3
Report Thread starter 2 weeks ago
#3
(Original post by I _ Love _ You)
Yes , different hormones of different medicines are fighting each other in your body and your blood and make you REALLY DAMN ANGRY ( as you said in your thread) .
Use a condom instead of pills as long as you are on the pill(antidep) . Tell him be very careful when he cums inside condom and check it after pulling out .
it’s not for sex, it’s for acne, as I’ve stated in my post.
0
reply
I _ Love _ You
Badges: 7
Rep:
?
#4
Report 2 weeks ago
#4
(Original post by Helianthuss)
it’s not for sex, it’s for acne, as I’ve stated in my post.
But Yasmin is a contraceptive
0
reply
Helianthuss
Badges: 14
Rep:
?
#5
Report Thread starter 2 weeks ago
#5
(Original post by I _ Love _ You)
But Yasmin is a contraceptive
People use the combination pill for acne. That is what mine has been prescribed for. Regardless of whether it’s a contraceptive or not, I’m using it mainly for my acne. And that is why using condoms isn’t an option for me, because I need it to help my acne.
0
reply
I _ Love _ You
Badges: 7
Rep:
?
#6
Report 2 weeks ago
#6
Okay .
Anti_Dep medicines solely can cause mood swings . I have experienced them
0
reply
Helianthuss
Badges: 14
Rep:
?
#7
Report Thread starter 2 weeks ago
#7
(Original post by I _ Love _ You)
Okay .
Anti_Dep medicines solely can cause mood swings . I have experienced them
And so do I, but I’m saying that it is the contraception. I’ve been on antidepressants for almost three years now, so I am aware of their side effects. You’re not really helping me or answering my question :/
0
reply
becausethenight
Badges: 18
Rep:
?
#8
Report 2 weeks ago
#8
I’m afraid this isn’t about Yasmin specifically, but: anecdotally, I think it’s fairly personal? For example, I’ve been taking rigevidon and had no mood side effects, but one of my friends had to come off it as it made her very low (she’s now taking something else which works much better). You often have to hop around hormones for a while until you find what works for you - I’d make sure you discuss your side-effect concerns and have a plan in place with your GP for what to do, what you might try next etc.

You can also have a look at ‘reviews’ for Yasmin here: https://www.drugs.com/comments/drosp...raception.html
0
reply
I _ Love _ You
Badges: 7
Rep:
?
#9
Report 2 weeks ago
#9
(Original post by Helianthuss)
And so do I, but I’m saying that it is the contraception. I’ve been on antidepressants for almost three years now, so I am aware of their side effects. You’re not really helping me or answering my question :/
Sorry that I am so stupid and can't help you .Pls block me . I don't deserve to answer your Qs
0
reply
rayshow053
Badges: 5
Rep:
?
#10
Report 1 week ago
#10
I experienced severe mood swings on one type of the combined pill, and mild mood swings on another. I used to cry hysterically and have no idea why. I have read on Canadian Pharmacy website that common side effects include mood swings
Last edited by rayshow053; 5 days ago
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What are you most likely to do if you don't get the grades you were expecting?

Go through Clearing (91)
38.72%
Take autumn exams (76)
32.34%
Look for a job (6)
2.55%
Consider an apprenticeship (8)
3.4%
Take a year out (40)
17.02%
Something else (let us know in the thread!) (14)
5.96%

Watched Threads

View All